About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 651357, 7 pages
http://dx.doi.org/10.1155/2013/651357
Research Article

Interval Wavelet Numerical Method on Fokker-Planck Equations for Nonlinear Random System

Department of Mechanical Engineering, North China Institute of Aerospace Engineering, Langfang, Hebei 065000, China

Received 3 August 2013; Accepted 19 September 2013

Academic Editor: Carlo Cattani

Copyright © 2013 Li-wei Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li-wei Liu, “Interval Wavelet Numerical Method on Fokker-Planck Equations for Nonlinear Random System,” Advances in Mathematical Physics, vol. 2013, Article ID 651357, 7 pages, 2013. doi:10.1155/2013/651357